American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 122 found      Go to page: 1 2 3 4 5

[91] Russell Lyons. A lower bound on the Ces\`aro operator . Proc. Amer. Math. Soc. 86 (1982) 694. MR 674108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] B. S. Yadav and S. Chatterjee. On a characterization of invariant subspace lattices of weighted shifts . Proc. Amer. Math. Soc. 84 (1982) 492-496. MR 643736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Hector N. Salas. A note on strictly cyclic weighted shifts . Proc. Amer. Math. Soc. 83 (1981) 555-556. MR 627690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Herbert Kamowitz. On compact multipliers of Banach algebras . Proc. Amer. Math. Soc. 81 (1981) 79-80. MR 589140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] B. S. Yadav and S. Chatterjee. Cyclic vectors of weighted shifts on $l\sp{p}$ spaces . Proc. Amer. Math. Soc. 80 (1980) 95-99. MR 574515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] B. S. Yadav and S. Chatterjee. Cyclic vectors of Lambert's weighted shifts . Proc. Amer. Math. Soc. 80 (1980) 100-104. MR 574516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] B. E. Rhoades. Hausdorff matrices as bounded operators over $l$ . Proc. Amer. Math. Soc. 78 (1980) 210-212. MR 550495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Stephen L. Campbell, Gary D. Faulkner and Marianne L. Gardner. Isometries on $L\sp{p}$ spaces and copies of $l\sp{p}$ shifts . Proc. Amer. Math. Soc. 77 (1979) 198-200. MR 542084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] M. B. Abrahamse and J. J. Bastian. Bundle shifts and Ahlfors functions . Proc. Amer. Math. Soc. 72 (1978) 95-96. MR 503539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] James A. Deddens. On spectra of Hausdorff operators on $l\sp{2}\sb{+}$ . Proc. Amer. Math. Soc. 72 (1978) 74-76. MR 0500207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] R. K. Singh and B. S. Komal. Composition operator on $l\sp{p}$ and its adjoint . Proc. Amer. Math. Soc. 70 (1978) 21-25. MR 0487574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] C. F. Schubert. The corona theorem as an operator theorem . Proc. Amer. Math. Soc. 69 (1978) 73-76. MR 0482355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Shmuel Kantorovitz. Similarity of certain operators in $l\sp{p}$ . Proc. Amer. Math. Soc. 67 (1977) 99-104. MR 0454719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Harry Dym and Isidor Shapiro. Conditions for restricted translation operators to belong to $S\sb{p}$ . Proc. Amer. Math. Soc. 63 (1977) 251-258. MR 0448143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Domingo A. Herrero. Indecomposable compact perturbations of the bilateral shift . Proc. Amer. Math. Soc. 62 (1977) 254-258. MR 0435922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Ralph Gellar and Robert Silber. A noninvertible unweighted bilateral shift . Proc. Amer. Math. Soc. 61 (1976) 225-226. MR 0425665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] R. K. Singh. Composition operators induced by rational functions . Proc. Amer. Math. Soc. 59 (1976) 329-333. MR 0417847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Donal P. O’Donovan. Bounded matrices and some algebras of operators . Proc. Amer. Math. Soc. 58 (1976) 134-138. MR 0410455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Anzelm Iwanik. Pointwise induced operators on $L\sb{p}$-spaces . Proc. Amer. Math. Soc. 58 (1976) 173-178. MR 0412883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] James H. Hedlund. Strongly strictly cyclic weighted shifts . Proc. Amer. Math. Soc. 57 (1976) 119-121. MR 0402530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Raj Kishor Singh. Invertible composition operators on $L^{2}(\lambda )$ . Proc. Amer. Math. Soc. 56 (1976) 127-129. MR 0399938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Donald W. Swanton. Compact composition operators on $B(D).$ . Proc. Amer. Math. Soc. 56 (1976) 152-156. MR 0407648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] James G. Caughran and Howard J. Schwartz. Spectra of compact composition operators . Proc. Amer. Math. Soc. 51 (1975) 127-130. MR 0377579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] H. A. Seid. Characterization of the flip operator . Proc. Amer. Math. Soc. 46 (1974) 253-258. MR 0350493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Paul A. Fuhrmann. On sums of Hankel operators . Proc. Amer. Math. Soc. 46 (1974) 65-68. MR 0353043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Raj Kishor Singh. Compact and quasinormal composition operators . Proc. Amer. Math. Soc. 45 (1974) 80-82. MR 0348545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] William C. Ridge. Characterization of abstract composition operators . Proc. Amer. Math. Soc. 45 (1974) 393-396. MR 0346585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Joe Howard and Kenneth Melendez. Representation theorems for unconditionally converging operators . Proc. Amer. Math. Soc. 45 (1974) 405-408. MR 0350488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] M. Rabindranathan. On cyclic vectors of weighted shifts . Proc. Amer. Math. Soc. 44 (1974) 293-299. MR 0350491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] John C. Wells and Charles R. DePrima. Local automorphisms are differential operators on some Banach spaces . Proc. Amer. Math. Soc. 40 (1973) 453-457. MR 0324470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 122 found      Go to page: 1 2 3 4 5